DOI 10.3389/fimmu.2026.1844119
Sweet-like syndrome secondary to chimeric antigen receptor T-cell therapy for multiple myeloma: a case report.
Аннотация
BACKGROUND
Chimeric antigen receptor T-cell therapy targeting B-cell maturation antigen (BCMA CAR-T) has significantly improved outcomes in relapsed/refractory multiple myeloma (R/RMM), yet its spectrum of immune-related adverse events continues to be defined. Among these, cutaneous toxicities are not unusual, but frequently receive insufficient attention. Delayed-onset cutaneous reactions, in particular, may be underreported.
CASE REPORT: We report a patient with R/RMM who achieved stringent complete response (sCR) following BCMA CAR-T therapy and developed delayed-onset cutaneous lesions on day 50 post-infusion. Histopathology revealed dense dermal neutrophilic infiltration, consistent with Sweet's syndrome. However, the patient lacked typical clinical features such as fever, arthralgia, or peripheral neutrophilia, prompting a diagnosis of 'Sweet-like syndrome' associated with CAR-T therapy. The lesions resolved spontaneously without systemic glucocorticoid therapy.
CONCLUSION
To our knowledge, virtually no cases of Sweet's syndrome or Sweet-like syndrome have been reported previously after BCMA CAR-T therapy, broadening the recognized spectrum of CAR-T-related cutaneous adverse events and underscoring the importance of early biopsy for atypical, delayed-onset rashes-rather than empiric systemic corticosteroid treatment-to guide appropriate management.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.